Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 412169, 8 pages
http://dx.doi.org/10.1155/2014/412169
Research Article

Stability and Passivity of Spatially and Temporally Complex Dynamical Networks with Time-Varying Delays

1School of Computer Science & Software Engineering, Tianjin Polytechnic University, Tianjin 300387, China
2College of Post and Telecommunication of WIT, Wuhan 430070, China

Received 7 May 2014; Accepted 16 August 2014; Published 3 September 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Shun-Yan Ren and Yue-Hui Zhao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shun-Yan Ren and Yue-Hui Zhao, “Stability and Passivity of Spatially and Temporally Complex Dynamical Networks with Time-Varying Delays,” Mathematical Problems in Engineering, vol. 2014, Article ID 412169, 8 pages, 2014. https://doi.org/10.1155/2014/412169.